MathSciNet Relay Station
MathSciNet bibliographic data
MR1998906 41A65 (41A30 46B10)
Dilworth, S. J.; Kalton, N. J.; Kutzarova, Denka; Temlyakov, V. N. The thresholding greedy algorithm, greedy bases, and duality. Constr. Approx. 19 (2003), no. 4, 575–597.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement